Alert archive / New Mexico / Tornado Warnings in 2014

Tornado Warning 25, NWS Albuquerque, NM

June 25, 2014Colfax County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 25, 2014, 8:16 PM MDT for Colfax County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 8:16 PM MDT (02:16 UTC)
Expired
Jun 25, 2014, 8:45 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Colfax County, NM

The radar

The Cannon AFB radar (KFDX), 209 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4400 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WFUS55 KABQ 260216
TORABQ
NMC007-260245-
/O.NEW.KABQ.TO.W.0025.140626T0216Z-140626T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 845 PM MDT

* AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTH
  CENTRAL COLFAX COUNTY...OR ABOUT NEAR SPRINGER...MOVING SOUTHEAST
  AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL SOUTHERN COLFAX COUNTY AROUND 830 PM MDT

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 404 AND 413...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.

&&

LAT...LON 3641 10466 3631 10449 3622 10462 3623 10469
      3634 10478
TIME...MOT...LOC 0216Z 306DEG 10KT 3635 10468

$$

SHOEMAKE
2 follow-up statements
700 
WWUS55 KABQ 260229
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
829 PM MDT WED JUN 25 2014

NMC007-260245-
/O.CON.KABQ.TO.W.0025.000000T0000Z-140626T0245Z/
COLFAX NM-
829 PM MDT WED JUN 25 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH
CENTRAL COLFAX COUNTY...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER SOUTH CENTRAL
COLFAX COUNTY...OR ABOUT NEAR SPRINGER...MOVING SOUTHEAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
  RURAL SOUTHERN COLFAX COUNTY AROUND 840 PM MDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3638 10467 3631 10449 3622 10462 3634 10472
TIME...MOT...LOC 0229Z 306DEG 10KT 3633 10464

$$

SHOEMAKE
991 
WWUS55 KABQ 260240
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
840 PM MDT WED JUN 25 2014

NMC007-260249-
/O.EXP.KABQ.TO.W.0025.000000T0000Z-140626T0245Z/
COLFAX NM-
840 PM MDT WED JUN 25 2014

...THE TORNADO WARNING FOR SOUTH CENTRAL COLFAX COUNTY WILL EXPIRE AT
845 PM MDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED TO HAVE 
STRONG ROTATION IN IT...THUS THE TORNADO WARNING HAS BEEN 
ALLOWED TO EXPIRE. 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3638 10467 3631 10449 3622 10462 3634 10472
TIME...MOT...LOC 0239Z 306DEG 10KT 3631 10461

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:27 PM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 25, 5:27 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT WED JUN 25 2014

.AVIATION...
00Z TAF CYCLE
WLY FLOW ALF SLOWLY INCREASING NEXT 24 HOURS AS UPPER TROF MOVES
INTO GREAT BASIN AND SFC LEE TROF DEVELOPS. CENTRAL MT CHAIN WWD
AOA SCT150. CENTRAL MT CHAIN EASTWARD SCT-BKN140 ISOLD TSRA G40KT
UNTIL AROUND 04Z THEN AOA SCT150, EXCEPTION MAY BE THE PECOS
VALLEY FROM KROW SWD WHERE LOW LEVEL MOISTURE MAY PUSH
NORTHWARD...RESULTING IN POTENTIAL FOR MVFR CIGS 06Z-15Z.

&&

.PREV DISCUSSION...309 PM MDT WED JUN 25 2014...
.SYNOPSIS...
A DRY AIR MASS AHEAD OF AN UPPER LEVEL DISTURBANCE
WILL LIMIT SHOWER AND THUNDERSTORM ACTIVITY TO THE FAR EASTERN
PLAINS THURSDAY AND FRIDAY. BREEZIER WINDS FRIDAY AFTERNOON COULD
LEAD TO A FEW HOURS OF CRITICAL FIRE WEATHER ACROSS THE EAST
CENTRAL PLAINS. AFTER THE DISTURBANCE MOVES EAST OF THE AREA
FRIDAY...HIGH PRESSURE WILL SLOWLY BUILD OVER THE AREA THROUGH
NEXT WEEK. SUNDAY WILL BE THE WARMEST DAY OF THE PERIOD AS HIGHS
REACH WELL ABOVE NORMAL LEVELS ACROSS THE STATE. CHANCES FOR
PRECIPITATION WILL INCREASE BY THE MIDDLE OF NEXT WEEK FOR MUCH OF
NORTHERN AND CENTRAL NEW MEXICO.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE
CENTRAL MOUNTAIN CHAIN THIS EVENING AND MOVE EAST WITH THE
PROGRESSION OF THE DRYLINE. THE LATEST HRRR GUIDANCE SUGGESTS THE
NE PLAINS AS THE FAVORED LOCATION FOR THUNDERSTORM ACTIVITY...SO
MAINTAINED LOW END CHANCE POPS. BASED ON SPC MESOSCALE DISCUSSION
AND LATEST LAPS READINGS...A FEW SEVERE TSTMS ARE POSSIBLE THIS EVENING
ACROSS THE FAR NE PLAINS WHERE BETTER INSTABILITY AND SHEAR EXIST.

A DRY AIR MASS INDICATED BY THE CIRA BLENDED TPW PERCENT OF NORMAL
AHEAD OF AN INCOMING UPPER LEVEL DISTURBANCE WILL CONTINUE TO
SCOUR OUT MOISTURE THURSDAY AND FRIDAY...WITH THE DRYLINE SETTING
UP ALONG THE NM/TX BORDER EACH DAY. MODELS HINT THAT THE
DISTURBANCE MAY DIP FAR ENOUGH SOUTH TO SET OFF A FEW STORMS OVER
THE NORTHERN MTS FRIDAY...BUT BEST CHANCES FOR STORMS WILL REMAIN
ALONG THE DRYLINE. STRENGTHENING WINDS ALOFT WILL TRANSLATE TO
BREEZIER CONDITIONS BY FRIDAY AFTERNOON...WITH CRITICAL FIRE WX
CONDITIONS POSSIBLE ACROSS THE HIGH PLAINS. A FIRE WX WATCH WILL
BE ISSUED FOR FRIDAY. HIGH TEMPS WILL GRADUALLY COOL WEST TO EAST
THROUGH FRIDAY AS PRESSURE HEIGHTS FALL WITH THE DISTURBANCE.

AS THE UPPER LEVEL DISTURBANCE MOVES EAST OF THE AREA
SATURDAY...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING OVER THE
AREA THROUGH EARLY NEXT WEEK. A WEAK BACKDOOR COLD FRONT WILL
ENTER THE NE PLAINS SATURDAY MORNING AND DEVELOP A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE NE PLAINS SATURDAY EVENING. THIS THINKING
IS IN LINE WITH THE HIGH RES NAM MODEL THAT PICKS UP ON POTENTIAL
MOIST UPSLOPE FLOW THAT THE GFS AND ECMWF CURRENTLY LACK.
OTHERWISE...HIGH TEMPERATURES WILL WARM THROUGH THE
WEEKEND...BECOMING WELL ABOVE NORMAL AREA WIDE BY SUNDAY.

CHANCES FOR PRECIPITATION WILL SLOWLY INCREASE BY THE MIDDLE OF
NEXT WEEK AS THE UPPER LEVEL HIGH BUILDS OVERHEAD. A BACKDOOR COLD
FRONT WILL ENTER THE EASTERN PLAINS LATE MONDAY INTO TUESDAY
MORNING...INCREASING MOISTURE AND BECOME THE FOCUS FOR SHOWER AND
THUNDERSTORM ACTIVITY IN THE AFTERNOON. IN ADDITION...MODELS
GENERALLY AGREE THAT MOISTURE WILL SLOWLY WORK INTO THE AREA
UNDERNEATH THE HIGH MONDAY AND TUESDAY. ITS LATE IN THE MODEL
RUNS...BUT THIS MAY BE THE FIRST SIGNS OF MONSOON LIKE ACTIVITY
ACROSS NORTHERN AND CENTRAL NEW MEXICO. HOPEFULLY THIS TREND HOLDS
IN ENSUING MODEL RUNS.

&&

.FIRE WEATHER...
CURRENTLY HAVE A FEW ISOLATED SHOWERS ACROSS PORTIONS OF THE
SOUTH CENTRAL MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS.
CONVECTIVE ACTIVITY IS EXPECTED TO BE MINIMAL THROUGHOUT THE REST
OF THE EVENING DIMINISHING BEFORE MIDNIGHT. OVERNIGHT LOW
TEMPERATURES WILL TREND WITHIN A DEGREE OR TWO FROM THIS MORNINGS
READINGS STAYING ABOVE NORMAL AREA WIDE. RH RECOVERIES WILL BE FAIR
ACROSS CENTRAL AND WESTERN AREAS AND WILL BE GOOD TO EXCELLENT
ACROSS THE EAST.

INTO THURSDAY...THE UPPER LEVEL TROUGH WILL CONTINUE TO MOVE SOUTH
AND EASTWARD INTO CALIFORNIA AND NEVADA WITH THE SUB TROPICAL HIGH
ELONGATED INTO NORTHERN MEXICO. PRECIPITATION CHANCES WILL
DRASTICALLY DECREASE WITH VERY LITTLE ACTIVITY EXPECTED AND ANYTHING
THAT DOES FORM WILL BE RELEGATED TO THE FAR NORTHEASTERN CORNER OF THE
STATE. DAYTIME HIGHS WILL MODERATE ACROSS THE WEST AND WILL TREND UP
ELSEWHERE. READINGS WILL RANGE FROM 2 TO 7 DEGREES ABOVE SEASONAL
NORMALS. WINDS WILL INCREASE ACROSS THE STATE IN RESPONSE TO THE
INCOMING UPPER LEVEL SYSTEM. WINDS ACROSS THE WEST AS WELL AS THE
CENTRAL HIGHLANDS WILL SEE GUSTS INTO THE 20S THROUGH THE AFTERNOON.
MIN RH VALUES WILL BE IN THE SINGLE DIGITS AREA WIDE WITH TEENS AND
LOW 20S ALONG THE FAR EASTERN BORDER WHERE MOISTURE IS STAYING PUT.
SPOTTY CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ACROSS PORTIONS
OF THE NORTHEASTERN HIGHLANDS AND THE CHUSKA MOUNTAINS WITH SOME
SUPER HAINES VALUES POSSIBLE ACROSS THE WEST CENTRAL HIGHLANDS.
VENTILATION RATES WILL BE EXCELLENT WITH HIGH HAINES VALES AREA WIDE.

THURSDAY NIGHT INTO FRIDAY...THE UPPER LEVEL TROUGH WILL BEGIN TO
SHIFT EASTWARD ACROSS NORTHERN NEW MEXICO WITH A LEE SIDE SURFACE
TROUGH INTENSIFYING ACROSS EASTERN AREAS OF THE STATE. OVERNIGHT RH
RECOVERIES WILL BE FAIR AREA WIDE WITH CONTINUED ABOVE NORMAL LOWS TO
START OFF YOUR DAY. DURING THE DAY FRIDAY...THERE IS A SLIGHT CHANCE
FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS NORTHERN HIGH TERRAIN AS
WELL AS ALONG THE EASTERN BORDER THROUGH THE AFTERNOON. DAYTIME
HIGHS WILL BE BELOW NORMAL ACROSS THE WEST AND ABOVE NORMAL CENTRAL
AND EASTERN AREAS WHERE TRIPLE DIGIT READINGS ARE FORECAST. WINDS
WILL INCREASE FURTHER ACROSS ALL AREAS...MOST PRONOUNCED AGAIN
ACROSS THE WEST CENTRAL AND CENTRAL HIGHLANDS AS WELL AS PORTIONS OF
THE NORTHEAST HIGHLANDS. THE DRYLINE WILL BEGIN TO MOVE OUT OF THE
STATE WITH MOISTURE DECREASING ACROSS THE EAST. MIN RH VALUES WILL
AGAIN BE DISMAL WITH TEENS AND SINGLE DIGITS AREA WIDE. COMBINATION
OF THE WINDS...LOW HUMIDITIES AND ABOVE NORMAL TEMPERATURES WILL
LEAD TO MULTIPLE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF CENTRAL NEW MEXICO. HAVE ISSUED A FIRE WEATHER WATCH FOR
ZONES 103 AND 107 THROUGHOUT THE AFTERNOON INTO EARLY EVENING HOURS.
CRITICAL FIRE CONDITIONS ARE ALSO SHOWING UP IN ZONES 104 AND 108
BUT HAVE NOT INCLUDED THEM IN THE WATCH AT THIS TIME BECAUSE THEY
HAVE RECEIVED A LOT OF PRECIPITATION OF LATE. VENTILATION RATES WILL
BE EXCELLENT AREA WIDE.

A WARMING AND DRYING TREND WILL ENSUE INTO THE WEEKEND WITH WINDS
SUBSIDING SOMEWHAT BEHIND THE TROUGH PASSAGE. TEMPERATURES WILL REMAIN
ABOVE NORMAL INTO THE BEGINNING OF THE WORK WEEK WITH MINIMAL
CHANCES OF RAIN. THE SUBTROPICAL HIGH BUILDS THROUGH THE WEEKEND
INTO EARLY NEXT WEEK BECOMING MORE PRONOUNCED OVER THE STATE MONDAY
INTO TUESDAY. A LOW LEVEL MOISTURE PULL LOOKS TO BEGIN TO SET UP
DURING THIS TIME THROUGH THE WORK WEEK.

21

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-107.

&&
Hazardous weather outlook, Jun 25, 5:21 AM MDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 AM MDT WED JUN 25 2014

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
521 AM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING ACROSS THE NORTHEAST PLAINS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH LOCALLY HEAVY
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HOT...DRY AND UNSTABLE CONDITIONS WILL CREATE A CRITICAL FIRE
WEATHER SCENARIO ON THURSDAY ACROSS THE WEST AND SOUTHWEST
MOUNTAINS/HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO FORECAST
ON FRIDAY...BUT WITH MORE WIND AND THE POTENTIAL FOR RED FLAG
CONDITIONS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY AFTERNOON AND EVENING FOR
THE NORTHEAST PLAINS DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS.

11

In the hours before

Special weather statement, Jun 25, 2:47 PM MDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT WED JUN 25 2014

NMZ526-539-252115-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
247 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
315 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ENCINOSO...OR ABOUT 21 MILES EAST OF
CARRIZOZO...MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ENCINOSO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3375 10530 3361 10526 3355 10541 3367 10561
      3381 10556
TIME...MOT...LOC 2047Z 296DEG 6KT 3372 10553

44
Special weather statement, Jun 25, 7:00 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT WED JUN 25 2014

NMZ515-527-528-260130-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
700 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 730
PM MDT...

AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF CIMARRON...OR ABOUT 24 MILES
NORTHWEST OF SPRINGER...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
COLFAX COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3666 10457 3641 10470 3654 10504 3673 10493
TIME...MOT...LOC 0101Z 288DEG 11KT 3662 10486
Special weather statement, Jun 25, 7:31 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
731 PM MDT WED JUN 25 2014

NMZ528-260200-
FAR NORTHEAST HIGHLANDS-
731 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 800
PM MDT...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF CIMARRON...OR ABOUT 13 MILES
NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SPRINGER...SPRINGER LAKE AND
MIAMI.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 413 AND 421...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3640 10452 3624 10487 3653 10490 3661 10470
TIME...MOT...LOC 0132Z 335DEG 20KT 3648 10475

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 25, 7:31 PM MDTSpecial Weather StatementABQColfax29 min
Jun 25, 7:51 PM MDTSevere Thunderstorm WarningABQColfax, Mora54 min
Jun 25, 8:41 PM MDTSpecial Weather StatementABQMora34 min
Jun 26, 2:42 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more29 hr

Nearby

Tornado Warnings in New Mexico, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.